A Remark on the Numerical Solution of Boundary Value Problems by the Scheme of Approximation of Singular Integrals for Domains with Arbitrary Smooth Boundaries
Differencialʹnye uravneniâ, Tome 38 (2002) no. 9, pp. 1277-1284 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_2002_38_9_a14,
     author = {J. G. Sanikidze and M. G. Mirianashvili},
     title = {A {Remark} on the {Numerical} {Solution} of {Boundary} {Value} {Problems} by the {Scheme} of {Approximation} of {Singular} {Integrals} for {Domains} with {Arbitrary} {Smooth} {Boundaries}},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1277--1284},
     year = {2002},
     volume = {38},
     number = {9},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_2002_38_9_a14/}
}
TY  - JOUR
AU  - J. G. Sanikidze
AU  - M. G. Mirianashvili
TI  - A Remark on the Numerical Solution of Boundary Value Problems by the Scheme of Approximation of Singular Integrals for Domains with Arbitrary Smooth Boundaries
JO  - Differencialʹnye uravneniâ
PY  - 2002
SP  - 1277
EP  - 1284
VL  - 38
IS  - 9
UR  - http://geodesic.mathdoc.fr/item/DE_2002_38_9_a14/
LA  - ru
ID  - DE_2002_38_9_a14
ER  - 
%0 Journal Article
%A J. G. Sanikidze
%A M. G. Mirianashvili
%T A Remark on the Numerical Solution of Boundary Value Problems by the Scheme of Approximation of Singular Integrals for Domains with Arbitrary Smooth Boundaries
%J Differencialʹnye uravneniâ
%D 2002
%P 1277-1284
%V 38
%N 9
%U http://geodesic.mathdoc.fr/item/DE_2002_38_9_a14/
%G ru
%F DE_2002_38_9_a14
J. G. Sanikidze; M. G. Mirianashvili. A Remark on the Numerical Solution of Boundary Value Problems by the Scheme of Approximation of Singular Integrals for Domains with Arbitrary Smooth Boundaries. Differencialʹnye uravneniâ, Tome 38 (2002) no. 9, pp. 1277-1284. http://geodesic.mathdoc.fr/item/DE_2002_38_9_a14/